CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Complex Monge-Ampère equations on quasi-projective varieties

Eleonora Di Nezza ; Hoang Chinh Lu (Institutionen för matematiska vetenskaper, matematik)
Journal für die Reine und Angewandte Mathematik (0075-4102). Vol. 727 (2017), p. 145-167.
[Artikel, refereegranskad vetenskaplig]

We introduce generalized Monge–Ampère capacities and use these to study complex Monge–Ampère equations whose right-hand side is smooth outside a divisor. We prove, in many cases, that there exists a unique normalized solution which is smooth outside the divisor. Our results still hold if the divisor is replaced by any closed subset.

Denna post skapades 2014-11-10. Senast ändrad 2017-07-11.
CPL Pubid: 205543


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur